# SDR IPXA2020041554235

- Difficulty date: March 5, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,736 hours, 13,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270532000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO COMPARTMENT FOR PNL 151 SF DAMAGEDFABRICATED FLR PANEL 151SF FROM GILL FAB 4522 BATCH#3626997 PER SREO A300-5320-16407E
